On sets of conversion of one-dimensional iterations
Keywords:
-Abstract
-
References
Ф. Хаусдорф, Теория множеств, Гостехиздат, М.—Л., 1937.
X. К. Кенжегулов, Тр. II Научн. конференции матем. кафедр пед. ин-тов Поволжья, вып. I, Куйбышев, 1962.
Downloads
Published
29.01.1966
Issue
Section
Short communications
How to Cite
Minayev, E. I. “On Sets of Conversion of One-Dimensional Iterations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 1, Jan. 1966, pp. 116-9, https://umj.imath.kiev.ua/index.php/umj/article/view/8661.